Sunday, May 6, 2012

What the heck is going on?!?!?!?

TMI ALERT...

I had a horrible night last night... Ugh. I took my last dose of the Femara yesterday morning. I still had some dark brown spotting yesterday, which I was hoping would go away after I stopped the Femara.  I was up all night last night with hot flashes, crazy dreams and some pretty significant abdominal cramping. I woke up this morning and the cramping was gone, but the dark brown spotting had turned into a dark brownish/purplish (brown/red mixed) light flow.  Over the past couple days the spotting has also been accompanied with some clots or what appears to be uterine lining?!  I know that it is old blood and lining since it is so dark in color.  There isn't any bright red spotting indicating new blood.  I have done some researching online and have found other people who have reported having similar concerns and their doctors were not concerned.  Apparently, Femara creates a very thick and fluffy lining and sometimes tends to get rid of extra old lining.  Hmmm... I am so anxious to call the RE tomorrow and see if this is normal.  I'm a bit concerned that the increase in dose from 5.0 to 7.5mg of Femara caused my ovaries to mature the follicles and ovulate naturally VERY early.  The cramping last night felt a lot like ovulation cramps, but I know that my ovaries are also very stimulated and who knows what I'm feeling!  I can only pray that as the day goes on and the Femara gets out of my system,  that the spotting will stop! 

We have to BD tomorrow in preparation for the HCG trigger shot and that could get very uncomfortable and messy!  Why can't we just have a nice and normal cycle?!  I am so sick of this TTC crap and nothing every going as planned.  GRRRR... why can't my husband just sneeze and knock me up??  Seems to work for most other people!

No comments:

Post a Comment